Local discontinuous Galerkin methods for nonlinear Schrödinger equations

Y. Xu, Chi-Wang Shu

    Research output: Contribution to journalArticleAcademicpeer-review

    222 Citations (Scopus)
    5 Downloads (Pure)


    In this paper we develop a local discontinuous Galerkin method to solve the generalized nonlinear Schrödinger equation and the coupled nonlinear Schrödinger equation. L2 stability of the schemes are obtained for both of these nonlinear equations. Numerical examples are shown to demonstrate the accuracy and capability of these methods.
    Original languageUndefined
    Article number10.1016/j.jcp.2004.11.001
    Pages (from-to)72-97
    Number of pages26
    JournalJournal of computational physics
    Issue number1
    Publication statusPublished - 2005


    • Local discontinuous Galerkin method
    • Nonlinear Schrödinger equation
    • IR-70180
    • METIS-226289
    • EWI-12203

    Cite this